# SDR QXEA200500782

- Difficulty date: April 18, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE GALLEY SERVICE DOOR STOP FITTINGS HAVE WEAR MARKS ON END AND AFT INNER FACE.  REPAIRED IAW HORIZON AIR EA R-53-310 AND REO 670-53-21-098.
